MAUDE Adverse Event Report: LENSAR, INC. LENSAR LASER SYSTEM-FS 3D

LENSAR, INC. LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 11/29/2024, (b)(6) surgeon reported to lensar customer service that on (b)(6) 2024, case: (b)(4), he experienced a posterior rupture.
 
Additional Manufacturer Narrative
Case #740 - patient movement observed during the laser procedure is the likely cause of the reported incomplete of the capsulotomy and therefore, a posterior rupture.No further clinical follow-up required as findings were relayed to the doctor.
 
Event or Problem Description
On 11/29/2024, ((b)(6)) surgeon reported to lensar customer service that on (b)(6) 2024, case 740, he experienced a posterior rupture.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC.
2800 discovery drive, ste. 100
orlando 32826
Manufacturer (Section G)
LENSAR,INC.
2800 discovery drive, ste. 100
orlando 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
8885756412
MDR Report Key20966072
Report Number3009026057-2024-00062
Device Sequence Number3955068
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public(01)00867744000112(11)210927
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown